# SDR ASOA200901134

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 26,545 hours, 22,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACKS (2 SECTIONS) FORWARD OF THE F.S. 409 ARE CORRODED.  REMOVED AND REPLACED SEAT RAIL ON LEFT HAND SIDE AND INSTALLED LT SIDE SEAT TRACK AT FS 409+18.02 IAW AMM 53-07-11-04.
